MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/ijp.ijp_611_21

Медицинская библиотека · Indian journal of pharmacology · 2026

Adverse drug reaction due to concomitant vaccine administration of Covishield and Hepatitis-B in a patient with multidrug allergies.

Sharma Abhishek, Bano Gulnaz

СтатьяКлинический случайПеревод в очереди

Аннотация

A 33-year-old male patient having multiple drug allergies but well tolerated to Hepatitis-B vaccine (vaccinated in April 2016) on receiving a second booster dose of Hepatitis-B vaccine (GeneVac-B) within 10 days of Covishield first dose immunization experienced a sharp rise in blood pressure, facial flushing, heaviness of head and eyes, dizziness, and palpitation accompanied with rashes in the right arm after 30 min of receiving the Hepatitis-B vaccine. Since no data is available on coadministration of other vaccines along with Covishield, serious investigations are commendable to deduce potential adverse events for universal acceptance.

Для цитирования: Sharma Abhishek, Bano Gulnaz. Adverse drug reaction due to concomitant vaccine administration of Covishield and Hepatitis-B in a patient with multidrug allergies.. Indian journal of pharmacology. 2026. DOI: 10.4103/ijp.ijp_611_21.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.